MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN MAR LIP LNR 32IDX52OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US PINN MAR LIP LNR 32IDX52OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Model Number 1219-32-252
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Revision of pinnacle lipped liner & head due to the patient having reoccurring dislocation issues.Liner removed with no issues, surgeon made a comment regarding a warn section on the poly which is were the head was dislocating out of.No other issues mentioned.The left hip was operated on.Primary surgery was done at (b)(6) (does not existed anymore) in 2015 by the same surgeon.Doi: 2015, dor: (b)(6) 2022, left hip.
 
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Event or Problem Description
Additional information received indicated that there was no surgical delay.

Brand Name
PINN MAR LIP LNR 32IDX52OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13414852
Report Number1818910-2022-02020
Device Sequence Number14760536
Product Code LPH
UDI-Device Identifier10603295014188
UDI-Public10603295014188
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K001534
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1219-32-252
Device Catalogue Number121932252
Device Lot Number648952
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2022
Supplement Date Received by Manufacturer03/09/2022
Initial Report FDA Received Date02/01/2022
Supplement Report FDA Received Date03/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/20/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICUL/EZE BALL 32 +1 GR; CORAIL AMT COLLAR SIZE 11; PINN MAR LIP LNR 32IDX52OD; PINN SECTOR HA ACET CUP 52MM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale